# SDR CA150615022

- Difficulty date: June 14, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Dhav DHC8*
- Aircraft time: 3,785 hours
- Engine: Pwc PW150A
- Propeller: Rotol R4304*
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 8SC5050006
- Condition: Cracked
- Location: Cockpit
- Part time: 46 hours
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) RIGHT WINDSHIELD CRACKED DURING CRUISE AT FL 250, OAT -31C & WINDSHIELD HEAT ON.  REPLACED THE WINDSHIELD & THE ACFT RETURNED TO SERVICE.
